# SDR AALA971099

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

GRU - FLT 951 - LEFT GENERATOR FAILED IN FLT.  DEFERRED THE LEFT ENG GEN DRIVE INOP, AS PER MEL REF ACCOMPLISHED MPM CHECK 24-01 AND OIL SERVICED BOTH IDGS PER MM 12-13-03.  PLACARD AND MIC SHEET ENTERED.  MEL REF 24-01 AUTH NR 06-0288DC-B.  REMOVED AND REPLACED LEFT ENGINE GENERATOR DRIVE UNIT AS PER MM SERVICED IDG, RUN UP OK.  DISCONNECTED IDG AND RECONNECTED AND RECHECKED ON RUN UP.  ALL CHECKS OK.  REMOVED MEL 06--0288DC-B AND CLEARED MIC SHEET.  (M)
